Mental Health Support
20,286 members12,365 posts

Nortriptlyn

Please can anyone help me! I started nortriptlyn 2 weeks ago to help with nerve pain and since I started it I've been feeling very very depressed! At least I think it's the tablets has anyone else ever suffered with these tablets. They were to replace pregabalin which didn't work. But I feel the worst I've ever felt with severe depression and can't do anything, please can anyone advice me I don't know what to do!

2 Replies
oldestnewest

I suggest seeing your doctor and tell him how ur feeling cause this pill does cause depression and your doctor can put you on something else to help with that

1 like
Reply

Ok thanks for the reply, im going to ring my doctor in the morning because I'm really worried about how low I'm feeling and I'm sure it's the side effect of this new tablet nortriptlyn. I was given it for nerve pain but I've never felt so depressed I feel awful can't stop crying have no motivation I'm not getting dressed or eating or going out not doing any housework or cleaning I feel so terrible off it

Reply

You may also like...